# SDR SWIA201125828

- Difficulty date: March 20, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 18,481 hours, 15,647 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER LEADING EDGE SKIN BLEND REPAIR IS OUT OF LIMITS.  (C-CHECK)  REPLACED RIGHT AILERON LEADING EDGE SKIN PER SRM.
